# SDR ABXA080222

- Difficulty date: August 7, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 73,389 hours, 34,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141T333053
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER AFT CORNER HAD CRACK STARTING FROM FASTENER HOLE, CRACK WAS .125 INCHES LONG.  REPAIRED L1 DOOR LOWER AFT CORNER, IAW B767 SRM. (S)
